# SDR USAA2011110400004

- Difficulty date: November 3, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 50,203 hours, 6,971 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

S2 CHECK - EMERGENCY LIGHTS AT SEAT 40HG INOPERATIVE.  RESEATED THE CONNECTOR FOR THE EMERGENCY LIGHTS AT SEAT 40HG IAW A330 AMM 33-51-12.
